# SDR AALA202511284502

- Difficulty date: November 26, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 46,238 hours, 5,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G6 (SECOND TO AFT GALLEY) OVERHEAD EMERGENCY LIGHT INOP. RELAMPED EMERGENCY LIGHT ABOVE GALLEY (DOOR 4) IAW AMM 33-51-03.
